Jump to content

Photo

Post- Accutane Redness And Scars

post accutane redness flushing sweating how long untill it goes away? clear skin

1 reply to this topic

#1 omar1234

omar1234

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 16-February 13

Posted 27 March 2013 - 05:57 PM

Okay so i just got off of accutane about a month ago and i'm still clear. So i'm thankful for that, but i'm still very bothered with some of accutane's lingering side effects. The worst for me is the flushing and redness. Anytime i get a little bit embarrassed, nervous, or even talk to someone i usually don't my face  starts to flush and i start sweating all over my body, within a couple of minutes i'm red as can be and in extreme discomfort as my whole body begins to be inflicted by pain because of my sweat and dry skin combination. So my question to you guys is how much longer am i going to have to put up with these side effects???? I mean every time i go into the sun my face becomes red within a couple of minutes despite the use of spf 50 sunblock. Its really embarrasing and i would like to know when my face will go back to normal? 

 

 



#2 aanabill

aanabill

    Sad has made me value happy!

  • Veteran Members
  • Posts & Likes
    Posts: 1,678
    Blog Entries: 90
    Likes: 227
About Me
  • Gender:Female
  • Location:india
  • Joined: 15-February 13

Achievements

     

Posted 28 March 2013 - 03:53 AM

Hello!

could u please read my post and tell me if ur problem is similar?

http://www.acne.org/...-and-blemishes/

 

luck,

aana

(aana_bill@yahoo.com)


Edited by aanabill, 28 March 2013 - 03:53 AM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users